# SDR CA070530007

- Difficulty date: May 30, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Amtr F1156C
- Aircraft time: 108 hours
- Engine: Lyc IO540*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TESTING ELT FOR THE REQUIREMENT OF CAR 571 APPENDIX G FOUND LITTLE OR NO AUDIO MODULATION. UNIT WAS TRANSMITTING RF CARRIER ONLY. (TC NR 20070530007)
